Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Child has frequently upset stomach, stools seems to be watery. What should be given?

my baby is 2 years old and he is having upset stomach and defecating 3-4 times in small quantities, but the consistency of the stool is thin. Should I give him Vizylac syrup available in India ( lactic acid ) and Zo Syrup ( ofloxacin )? I have read that Zo syrup use causes hepatotoxicity , and for 3-4 months, my baby is having an upset stomach very frequently
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Gaurav,
Thanks for writing your query.
Vizylac contains spores of lactic acid bacillus which are beneficial bacteria as they help in the process of digestion and absorption.
You can give this syrup as this is safe and helpful.
In the meantime, give sample of stool for examination. This will help in identifying infection if any.
You can give antibiotic or antiamoebic according to the reports.
I hope this is helpful to you.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor